# SDR QXEA2009032300192

- Difficulty date: March 17, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 19,957 hours, 20,519 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: AN735D6
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT MLG FORWARD STAB BRACE STOP BRACKET BROKE, FOUND AT LINE CHECK.  REMOVED STAB STOP BRACKET AND INSTALLED NEW BRACKET IAW SCR 026-09 ITEM 10.  RETURNED TO SERVICE.
